# SDR CALA2021052800747

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 104,178 hours, 22,259 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1380 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STRINGER 28R AT FUSELAGE STATION 1380 IS CORRODE D ON BOTTOM INBOARD SIDE OF STRINGER FLANGE REMOVED AND REPLACED S28R, STATION 1380 IAW B757 SRM 51-40-02 PA RA 4, PARA 7 ADD EMP:V921265
